# SDR MASA200601955

- Difficulty date: July 26, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 7,318 hours, 4,573 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0354
- Condition: Malfunctioned
- Location: Spoiler Sys
- Part time: 8,603 hours, 5,890 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7241 DEN - CAPTAIN REPORTED AN I/B SPOILERON AND I/B FLIGHT SPOILER CAUTION MESSAGE.  MX IS CURRENTLY TROUBLESHOOTING.  MX REMOVED AND REPLACED RT INBD MFS PCU.
